IEEE - Institute of Electrical and Electronics Engineers, Inc. - Relating Lagrangian and Hamiltonian formalisms of LC circuits

Author(s): J. Clemente-Gallardo ; J.M.A. Scherpen
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 October 2003
Volume: 50
Page Count: 5
Page(s): 1,359 - 1,363
ISSN (Paper): 1057-7122
DOI: 10.1109/TCSI.2003.817781
Regular:

The Lagrangian formalism defined by Scherpen et al. (2000) for (switching) electrical circuits, is adapted to the Lagrangian formalism defined on Lie algebroids. This allows us to define regular... View More

Advertisement